# SDR 96ZZZM440

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE OVERWING LEADING EDGE CUTOUT FOR THE NR 2 SLAT OUTBOARD TRACK DENTED.  ROUTED OUT DAMAGED SKIN PER SRM 51-10-1.  FABRICATED DOUBLER .063, 2024-T3, 7 INCH BY 4 INCH PER SRM 57-30-4.  INSTALLED REPAIR DOUBLER PER SRM 57-30-4.  INSTALLED HOOK SEAL PREVIOUSLY REMOVED (TO FACILITATE REPAIR) PER SRM 51-10-1.
